Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 978691, 5 pages
Research Article

Analysis of the Behrens-Fisher Problem Based on Bayesian Evidence

School of Economics, Beijing Technology and Business University, Beijing 100048, China

Received 13 October 2013; Accepted 28 January 2014; Published 4 March 2014

Academic Editor: Francis T. K. Au

Copyright © 2014 Yuliang Yin and Baoren Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuliang Yin and Baoren Li, “Analysis of the Behrens-Fisher Problem Based on Bayesian Evidence,” Journal of Applied Mathematics, vol. 2014, Article ID 978691, 5 pages, 2014. doi:10.1155/2014/978691